# SDR COEA2022010308911

- Difficulty date: December 31, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Aircraft time: 39,732 hours, 47,703 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Control Unit
- Part number: 1050032
- Part serial: 842676
- Condition: Faulted
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON START UP, THE CREW HEARD ARCHING SOUNDS ON R/H CIRCUIT PANEL FOLLOWED BY A BURNING SMELL.   MAINTENANCE INSPECTED R/H CIRCUIT BREAKER PANEL AND ASSOCIATED WIRING WITH NO FAULTS FOUND. INSPECTED BFCU AND ASSOCIATED WIRING, FOUND CONTROLLER MI TRIPPED AND WOULD NOT RESET. REPLACED BPCU AND OPS CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
